Alert archive / Florida / Tornado Warnings in 2020

Tornado Warning 35, NWS Jacksonville, FL

June 7, 2020Baker County, Bradford County, Union County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 7, 2020, 4:42 PM EDT for Baker County, Bradford County, Union County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2020, 4:42 PM EDT (20:42 UTC)
Expired
Jun 7, 2020, 5:15 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Baker County, FL, Bradford County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WFUS52 KJAX 072042
TORJAX
FLC003-007-125-072115-
/O.NEW.KJAX.TO.W.0035.200607T2042Z-200607T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
442 PM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  North central Bradford County in northern Florida...
  Southeastern Baker County in northeastern Florida...
  Northeastern Union County in northern Florida...

* Until 515 PM EDT.
    
* At 442 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Beasley, or near Raiford, moving northeast at 15
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Raiford around 455 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Johnstown and Ellerbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 2997 8227 3000 8233 3032 8219 3021 8205
      3006 8214
TIME...MOT...LOC 2042Z 215DEG 15KT 3003 8227 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SHASHY
2 follow-up statements
445 
WWUS52 KJAX 072058
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
458 PM EDT Sun Jun 7 2020

FLC003-007-125-072115-
/O.CON.KJAX.TO.W.0035.000000T0000Z-200607T2115Z/
Bradford FL-Baker FL-Union FL-
458 PM EDT Sun Jun 7 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH
CENTRAL BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION
COUNTIES...
    
At 458 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Raiford, moving northeast at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Bradford, southeastern Baker and northeastern Union
Counties, including the following locations... Johnstown and
Ellerbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a 
sturdy building. Avoid windows. If you are outdoors, in a mobile 
home, or in a vehicle, move to the closest substantial shelter and 
protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3001 8221 3001 8225 3002 8229 3004 8230
      3020 8221 3021 8205 3006 8214
TIME...MOT...LOC 2058Z 225DEG 10KT 3005 8225 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

SHASHY
011 
WWUS52 KJAX 072110
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
510 PM EDT Sun Jun 7 2020

FLC003-007-125-072120-
/O.EXP.KJAX.TO.W.0035.000000T0000Z-200607T2115Z/
Bradford FL-Baker FL-Union FL-
510 PM EDT Sun Jun 7 2020

...THE TORNADO WARNING FOR NORTH CENTRAL BRADFORD...SOUTHEASTERN
BAKER AND NORTHEASTERN UNION COUNTIES WILL EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning will 
be allowed to expire.  However gusty winds are still possible with 
this thunderstorm.

LAT...LON 3001 8221 3001 8225 3002 8229 3004 8230
      3020 8221 3021 8205 3006 8214
TIME...MOT...LOC 2110Z 219DEG 14KT 3008 8222 

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 4:41 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 7, 4:41 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
441 PM EDT Sun Jun 7 2020

...FLOODING RAINFALL AND TORNADO THREAT NE FLORIDA THROUGH THIS
EVENING...

...NORTH FORK BLACK CREEK RISING TO FLOOD STAGE TONIGHT...

.NEAR TERM [Through Tonight]...

Flooding rainfall threat and isolated tornado potential will
continue to focus across NE FL along and south of a shallow
baroclinic zone into the early evening as the airmass is
'squeezed' between increasing subsidence from the NNE limiting
rainfall potential across SE GA and a meandering trough axis
across north-central FL. Storm total rainfall amounts have
surpassed 8 inches across Hamilton, Suwannee and Echols county
where flood warnings were in effect. A veered low level wind
profile evidenced on JAX VAD showed low level ESE surface winds
quickly veering to SSW at 4 kft agl with 0-1 km shear around 25
kts across NE FL and surface to 3 km SRH around 200 m2/s2,
favorable for rotating cells.

Anticipate strong convection will continue to advance toward the
St. Johns River basin and Metro JAX over the next couple of hours,
advancing toward the Atlantic coast into the evening. Vulnerable
flood areas will be the Black Creek basin and westside of Metro
JAX where 24 hr rainfall amounts have approached 7-10 inches.
Other low-lying flood prone areas will have flooding issues this
evening as this next batch of rain moves across the area. Convection
will continue, but gradually erode in coverage across the Suwannee
River Valley as subsidence/drier air continues to infiltrate from
the NNE. Precip will slowly decrease in coverage and intensity as
it lingers over NE FL this evening through midnight, with mostly
dry conditions expected with linger clouds and humid conditions
overnight.

.SHORT TERM [Monday Through Tuesday Night]...

Elevated rain chances continue each period, but convective trends
will transition to a more 'summer' like west coast sea breeze dominant
pattern. Deep tropical moisture will remain near 2 inches. Expect
morning showers and isolated storms near the Gulf Coast
region/I-75 corridor will expand in coverage and intensity into
the afternoon as activity tracks to the east, with additional
development along the slower inland advancing east coast sea
breeze. Highest rain chances focused along sea/breeze outflow
mergers near the St. Johns river basin in the afternoon/evening,
with threat for aggravated flooding rainfall on already saturated
ground. Rainfall will push offshore of the Atlantic coast Mon
evening, with drier conditions moving inland from the SW
overnight. Linger wake trough axis across south GA and Gulf Coast
sea breeze will focus highest diurnally driven rain chances across
the Suwannee River Valley and SE GA by early afternoon, then sea
breeze activity will return elevated rain chances across inland
NE FL into the afternoon and evening. Main convective concern will
be locally flooding rain and wet downbursts as mid level will be
fairly warm and dynamics weak.

Temperatures will trend a bit warmer near climo values with highs
in the upper 80s to near 90 with muggy lows in the low/mid 70s.

.LONG TERM [Wednesday Through Sunday]...

A surface front approaches from the WNW Wednesday then lingers
across south GA into the weekend while mean layer trough axis
deepens across the eastern CONUS. Elevated moisture with PWAT
above 2 inches will continue Wed and Thu with a continuation of
elevated mainly diurnally driven rain chances. Drier air is
expected to edge southward across the region into the weekend on
the NW side of the deepening upper level trough which favors a
downward trend in daily rain chances but could support a few
stronger cells given cooler temperatures aloft and stronger upper
level dynamics.

Temperatures will trend near climo values with highs in the upper
80s to near 90 with low trending toward climo values into the
weekend into the mid/upper 60s inland to low 70s coast.

&&

.MARINE...

Tropical Storm Cristobal will track inland across the central Gulf
Coast states through tonight, lifting a surface trough across
central Florida northward across the local waters. High pressure
will build across south Florida Monday through Wednesday. A
weakening front will approach from the west Thursday and linger
over the region into Friday.

&&

.HYDROLOGY...

Swatch of incredible 24 hr rainfall amounts of 8-10 inches have
impacted Echols, Hamilton, N Suwannee, N Columbia, NW Clay and WSW
Duval county...with a good portion of the I-10 corridor 4-6 inches
as well as eastern Marion.

The North Fork of Black Creek is on track to rise into Minor
Flood tonight after midnight, cresting tomorrow morning.

Additional rises will occur along the Santa Fe and Suwannee later
this week, with latest official guidance keeping these locations
just below action stage...but will need to closely monitor.

&&

.PREV DISCUSSION [212 PM EDT]...

.AVIATION...
[Through 18Z Monday]

Prevailing MVFR conditions with periods of IFR ceilings and visibilities
during heavier showers and embedded thunderstorms will continue
through around 02Z at the regional terminals. A lull in rainfall
intensity is expected through around 21Z, followed by additional
heavy downpours and potential strong thunderstorms that will move
northeastward in waves of activity through around 02Z. Conditions
should improve at SSI after 21Z, with prevailing VFR conditions
expected by 00Z. Outside of thunderstorm activity, prevailing
southeasterly winds sustained at 5-10 knots will shift to
southerly after 21Z, with speeds decreasing to near 5 knots after
00Z. Brief periods of gusty south-southwesterly surface winds are
possible with heavier showers and thunderstorms at the northeast
Florida terminals through 02Z. Ceilings should improve towards 06Z
at the northeast Florida terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  72  90  72  90  72 /  40  50  20  70  30
SSI  74  85  75  88  75 /  40  40  30  50  20
JAX  72  89  73  91  73 /  60  70  20  60  20
SGJ  73  87  73  88  73 /  60  50  30  50  20
GNV  72  89  72  89  71 /  50  60  20  60  10
OCF  73  89  72  90  72 /  40  60  20  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 7, 3:44 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Sun Jun 7 2020

FLZ023-030-072030-
Baker FL-Union FL-
344 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER AND
NORTHEASTERN UNION COUNTIES UNTIL 430 PM EDT...

* At 344 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Butler, moving north at 30
  mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Raiford, Sanderson and Olustee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3033 8222 3005 8223 3006 8241 3032 8246
      3033 8246
TIME...MOT...LOC 1944Z 178DEG 26KT 3009 8236

SHASHY
Special weather statement, Jun 7, 3:46 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EDT Sun Jun 7 2020

FLZ021-072030-
Suwannee FL-
346 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE COUNTY
UNTIL 430 PM EDT...

* At 346 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Mcalpin, or 13 miles northwest
  of Ichetucknee Spring, moving north at 10 mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Wellborn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3006 8283 3007 8294 3031 8296 3032 8280
TIME...MOT...LOC 1946Z 191DEG 9KT 3012 8289

SHASHY
Local storm report, Jun 7, 3:52 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          3 NE COLUMBIA           30.11N 82.66W
06/07/2020                   COLUMBIA           FL   LAW ENFORCEMENT

            TORNADO TOUCHED DOWN NEAR STATE ROAD 47, 2
            MILES SW OF I-75. POWERLINES AND LARGE TREES
            DOWN ALONG STATE ROAD 47.

&&

KC
Special weather statement, Jun 7, 3:53 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
353 PM EDT Sun Jun 7 2020

FLZ030-031-136-072030-
Eastern Alachua FL-Union FL-Bradford FL-
353 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH
CENTRAL ALACHUA AND SOUTHERN UNION COUNTIES UNTIL 430 PM EDT...

* At 353 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower near Worthington Spring, moving northeast
  at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Lake Butler, Worthington Spring, Worthington Springs, Upland Pines,
  Groves, Beasley, La Crosse, Johnstown and Dukes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2983 8241 2990 8253 3008 8250 3005 8222
TIME...MOT...LOC 1953Z 211DEG 12KT 2989 8247

SHASHY
Special weather statement, Jun 7, 4:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
420 PM EDT Sun Jun 7 2020

FLZ031-032-035-037-136-140-222-236-240-340-072115-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Putnam FL-Western Marion FL-Bradford FL-Clay FL-
Gilchrist FL-Eastern Marion FL-
420 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...SOUTHERN BRADFORD...
ALACHUA...MARION...PUTNAM...SOUTHERN CLAY AND SOUTH CENTRAL COLUMBIA
COUNTIES UNTIL 515 PM EDT...

* At 420 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  High Springs to near Pittman. Movement was northeast at 25 mph.
  Additional storms 10 miles northwest of Ocala are moving northeast
  at 20 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Gainesville, Ocala, Palatka, Rainbow Lakes Estates, Trenton,
  Crescent City, Interlachen, Keystone Heights, Pomona Park and Bell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2907 8253 2921 8254 2922 8240 2948 8241
      2948 8255 2954 8256 2953 8265 2956 8266
      2956 8275 2958 8278 2958 8295 2961 8297
      2983 8292 2993 8176 2997 8164 2937 8149
      2932 8168 2928 8164 2896 8166 2896 8177
TIME...MOT...LOC 2020Z 221DEG 21KT 2975 8260 2908 8164

SHASHY
Special weather statement, Jun 7, 4:35 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
435 PM EDT Sun Jun 7 2020

FLZ020-021-072115-
Hamilton FL-Suwannee FL-
435 PM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 515 PM EDT...

* At 435 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorms near Live Oak, moving northeast at
  25 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Live Oak, Jasper, Suwannee Springs, Mcalpin and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3060 8298 3047 8271 3004 8301 3004 8303
      3006 8304 3006 8306 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3020 8317
TIME...MOT...LOC 2035Z 208DEG 20KT 3023 8305

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 8:26 AM EDTFlash Flood Warning Considerable damage threatJAXDuval79 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 11:40 AM EDTFlash Flood WarningJAXHamilton, Suwannee4 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:05 PM EDTFlash Flood WarningJAXHamilton, Suwannee3 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 3:55 PM EDTTornado WarningJAXColumbia35 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 5:58 PM EDTFlash Flood WarningJAXColumbia, Hamilton, Suwannee4 hr
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min

Nearby

Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.